Advanced

The Peirce decomposition for generalized Jordan triple systems of finite order

Kantor, Issai LU and Rowen, Louis (2007) In Journal of Algebra 310(2). p.829-857
Abstract
Every tripotent e of a generalized Jordan triple system J of order I uniquely defines a decomposition into the direct sum of l(2) + 2l components. This decomposition generalizes the known Peirce decomposition of a Jordan triple system and of a generalized Jordan triple system of second order, and is the first step in determining the structure of a generalized Jordan triple system in terms of the tripotent. (c) 2006 Published by Elsevier Inc.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
idempotent, tripotent, Peirce decomposition, Jordan triple system, Kantor triple, graded Lie algebra
in
Journal of Algebra
volume
310
issue
2
pages
829 - 857
publisher
Elsevier
external identifiers
  • wos:000245721100015
  • scopus:33847657140
ISSN
0021-8693
DOI
10.1016/j.jalgebra.2006.06.033
language
English
LU publication?
yes
id
a10c0049-5852-4663-88ab-25d27dfa93b7 (old id 665977)
date added to LUP
2007-12-13 15:12:48
date last changed
2017-01-01 04:45:29
@article{a10c0049-5852-4663-88ab-25d27dfa93b7,
  abstract     = {Every tripotent e of a generalized Jordan triple system J of order I uniquely defines a decomposition into the direct sum of l(2) + 2l components. This decomposition generalizes the known Peirce decomposition of a Jordan triple system and of a generalized Jordan triple system of second order, and is the first step in determining the structure of a generalized Jordan triple system in terms of the tripotent. (c) 2006 Published by Elsevier Inc.},
  author       = {Kantor, Issai and Rowen, Louis},
  issn         = {0021-8693},
  keyword      = {idempotent,tripotent,Peirce decomposition,Jordan triple system,Kantor triple,graded Lie algebra},
  language     = {eng},
  number       = {2},
  pages        = {829--857},
  publisher    = {Elsevier},
  series       = {Journal of Algebra},
  title        = {The Peirce decomposition for generalized Jordan triple systems of finite order},
  url          = {http://dx.doi.org/10.1016/j.jalgebra.2006.06.033},
  volume       = {310},
  year         = {2007},
}